Sh:764

Bib entry
@article{Sh:764,
 author = {Shelah, Saharon and Shioya, Masahiro},
 title = {{Nonreflecting stationary sets in $\mathcal P_\kappa\lambda$}},
 journal = {Adv. Math.},
 fjournal = {Advances in Mathematics},
 volume = {199},
 number = {1},
 year = {2006},
 pages = {185--191},
 issn = {0001-8708},
 mrnumber = {2187403},
 mrreviewer = {Pierre Matet},
 mrclass = {03E05},
 doi = {10.1016/j.aim.2005.01.012},
 note = {\href{https://arxiv.org/abs/math/0405013}{arXiv: math/0405013}},
 arxiv_number = {math/0405013},
 referred_from_entry = {See [Sh:E86]}
}